Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution

Martins--da--Rocha F, Riedel F (2006)
Annals of Finance 2(1): 101-122.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Martins--da--Rocha F, Riedel F. Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution. Annals of Finance. 2006;2(1):101-122.
Martins--da--Rocha, F., & Riedel, F. (2006). Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution. Annals of Finance, 2(1), 101-122.
Martins--da--Rocha, F., and Riedel, F. (2006). Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution. Annals of Finance 2, 101-122.
Martins--da--Rocha, F., & Riedel, F., 2006. Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution. Annals of Finance, 2(1), p 101-122.
F. Martins--da--Rocha and F. Riedel, “Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution”, Annals of Finance, vol. 2, 2006, pp. 101-122.
Martins--da--Rocha, F., Riedel, F.: Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution. Annals of Finance. 2, 101-122 (2006).
Martins--da--Rocha, F., and Riedel, Frank. “Stochastic Equilibria For Economies Under Uncertainty With Intertemporal Substitution”. Annals of Finance 2.1 (2006): 101-122.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar